# SDR DALA2019110106360

- Difficulty date: November 1, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 74,883 hours, 55,435 cycles
- Engine: Pwa JT8D*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SDR REPORTED DUE TO EMERGENCY DECLARED ACCORDING THE MCC NOTIFICATION - DESCENDING THRU 9000 FT, GOT "L OIL STRAINER CLOG" ON OAP. ALL OTHER ENG PARAMETERS REMAINED IN LIMITS. RAN QRH PROCD'R, REDUED THRUST ON LEFT ENG. TO KEEP LIGHT OUT ON OAP. REMOVED ENG OIL FILTER FOUND CARBON IN FILTER INSTALLED NEW OIL FILTER MD88 AMM 79-10 ADMS 7200-6468(988446)VT/S PER NO 60 ODI ATA 7934. C/W AMDS 7200-6468 STEP F, FILTER TO BE REMOVED FOR INSP. AFTER 75 HRS (LP5586512)
